Rings and Algebras

[26] An application of Nakayama functor in representation stability theory

Wee Liang Gan UC Riverside Liping Li Hunan Normal University Changchang Xi Capital Normal University

Representation Theory Rings and Algebras mathscidoc:1711.30001

[ Download ] [ 2017-11-23 17:11:02 uploaded by LipingLi ] [ 1052 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] A fuzzy characterization of QF rings

Wenxi Li Department of Mathematics and Physics, Anhui University of Technology Jianlong Chen Department of Mathematics, Southeast University Liang Shen Department of Mathematics, Southeast University

Rings and Algebras mathscidoc:1612.31002

Journal of Inequalities and Applications, 184, (1), 2014
[ Download ] [ 2016-12-27 20:47:04 uploaded by lshen ] [ 1051 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Proof of the BMV conjecture

Herbert R. Stahl Beuth Hochschule/FB II, Luxemburger Str. 10, Berlin, Germany

Rings and Algebras mathscidoc:1701.31001

Acta Mathematica, 211, (2), 255-290, 2012.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 1029 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Finitistic dimensions and piecewise hereditary property of skew group algebras

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20001

Glasgow Math. J., 57, 509-517, 2015
[ Download ] [ 2017-02-22 10:41:03 uploaded by LipingLi ] [ 1019 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] The behavior of depth functions of cover ideals of unimodular hypergraphs

Nguyen Thu Hang Thai Nguyen University Tran Nam Trung VAST

Rings and Algebras mathscidoc:1803.43010

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:47:43 uploaded by arkivadmin ] [ 1002 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Bounds on homological invariants of VI-modules

Wee Liang Gan UC Riverside Liping Li Hunan Normal University

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20001

[ Download ] [ 2017-11-23 17:12:53 uploaded by LipingLi ] [ 1001 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 1000 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Strict comparison and $$ \mathcal{Z} $$ -absorption of nuclear$C$^{∗}-algebras

Hiroki Matui Graduate School of Science, Chiba University Yasuhiko Sato Graduate School of Science, Kyoto University

Quantum Algebra Rings and Algebras Spectral Theory and Operator Algebra mathscidoc:1701.29003

Acta Mathematica, 209, (1), 179-196, 2011.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 982 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Representations of Modular Skew Group Algebras

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30012

Trans. Amer. Math. Soc., 367, 6293-6314, 2015
[ Download ] [ 2017-02-22 10:38:42 uploaded by LipingLi ] [ 955 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Filtrations and Homological degrees of FI-modules

Liping Li Nina Yu

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02010

J. Algebra, 472, 369-398, 2017
[ Download ] [ 2017-02-22 10:52:19 uploaded by LipingLi ] [ 936 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Non-separability of the Gelfand space of measure algebras

Przemysław Ohrysko Institute of Mathematics, Polish Academy of Sciences Michał Wojciechowski Institute of Mathematics, Polish Academy of Sciences Colin C. Graham Department of Mathematics, University of British Columbia

Representation Theory Rings and Algebras mathscidoc:1701.30003

Arkiv for Matematik, 1-11, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 932 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory

Bob Oliver Université Paris 13, Sorbonne Paris Cité, LAGA, UMR 7539 du CNRS, 99, Av. J-B Clément, Villetaneuse, France

K-Theory and Homology Rings and Algebras mathscidoc:1701.20002

Acta Mathematica, 211, (1), 141-175, 2011.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 931 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Irreducible Virasoro modules from tensor products

Haijun Tan College of Mathematics and Information Science, Hebei Normal (Teachers) University Kaiming Zhao Department of Mathematics, Wilfrid Laurier University

Rings and Algebras mathscidoc:1701.31005

Arkiv for Matematik, 54, (1), 181-200, 2015.2
[ Download ] [ 2017-01-08 20:36:42 uploaded by arkivadmin ] [ 900 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Persistence of freeness for Lie pseudogroup actions

Peter J. Olver School of Mathematics, University of Minnesota Juha Pohjanpelto Department of Mathematics, Oregon State University

Mathematical Physics Rings and Algebras mathscidoc:1701.22004

Arkiv for Matematik, 50, (1), 165-182, 2010.1
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 890 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Families of Gorenstein and almost Gorenstein rings

V. Barucci Dipartimento di Matematica, Sapienza - Università di Roma M. D’Anna Dipartimento di Matematica e Informatica, Università degli Studi di Catania F. Strazzanti Dipartimento di Matematica, Università di Pisa

Rings and Algebras mathscidoc:1701.31002

Arkiv for Matematik, 1-18, 2015.12
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 888 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Two homological proofs of the Noetherianity of FI_G

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20003

[ Download ] [ 2017-02-22 11:05:47 uploaded by LipingLi ] [ 887 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] A characterization of finite EI categories with hereditary category algebras

Liping Li Univ. Minnesota

Representation Theory Rings and Algebras mathscidoc:1702.30005

J. Algebra, 345, 213-241, 2011
[ Download ] [ 2017-02-22 10:20:38 uploaded by LipingLi ] [ 885 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] The topological center of the spectrum of some distal algebras

Ali Jabbari Department of Mathematics, University of Kerman

Rings and Algebras mathscidoc:1701.02003

Arkiv for Matematik, 50, (2), 291-304, 2010.3
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 882 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Hall polynomials for tame type

Bangming Deng Tsinghua University Shiquan Ruan Tsinghua University

Rings and Algebras mathscidoc:1610.31001

[ Download ] [ 2016-10-06 20:08:15 uploaded by bmdeng ] [ 877 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Weak Lie 2-bialgebras

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Quantum Algebra Rings and Algebras mathscidoc:1803.29001

Journal of Geometry and Physics, 68, 59-68, 2013.8
[ Download ] [ 2018-03-30 21:31:58 uploaded by zhuo_chen ] [ 875 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Cluster categories for marked surfaces: punctured case

Qiu Yu Chinese University of Hong Kong Yu Zhou Norwegian University of Science and Technology

Category Theory Representation Theory Rings and Algebras mathscidoc:1906.04001

Compositio Math, 153, 1779-1819, 2017
[ Download ] [ 2019-06-25 21:22:20 uploaded by Onlymaths ] [ 862 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Essential dimension of central simple algebras

Sanghoon Baek Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology Alexander S. Merkurjev Department of Mathematics, University of California, Los Angeles

Quantum Algebra Rings and Algebras mathscidoc:1701.29002

Acta Mathematica, 209, (1), 1-27, 2010.3
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 850 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] $\mathcal{D}$ -modules with finite support are semi-simple

Rolf Källström Department of Mathematics, University of Gävle

Rings and Algebras mathscidoc:1701.31004

Arkiv for Matematik, 52, (2), 291-299, 2012.8
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 848 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Homological dimensions of crossed products

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20002

to appear in Glasgow Math. J., 2017
[ Download ] [ 2017-02-22 10:56:18 uploaded by LipingLi ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] A generalized Koszul theory and its application

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30008

Trans. Amer. Math. Soc., 366, 931-977, 2014
[ Download ] [ 2017-02-22 10:31:30 uploaded by LipingLi ] [ 838 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved